×

zbMATH — the first resource for mathematics

Solution of linear ordinary differential equations containing a parameter. (English) Zbl 0050.08904

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] W. J. Trjitzinsky, Theory of linear differential equations containing a parameter, Acta Math. 67 (1936), no. 1, 1 – 50. · Zbl 0014.34802
[2] Rudolph E. Langer, The asymptotic solutions of ordinary linear differential equations of the second order, with special reference to a turning point, Trans. Amer. Math. Soc. 67 (1949), 461 – 490. · Zbl 0041.05901
[3] T. M. Cherry, Uniform asymptotic formulae for functions with transition points, Trans. Amer. Math. Soc. 68 (1950), 224 – 257. · Zbl 0036.06102
[4] Wolfgang Wasow, A study of the solutions of the differential equation \?\?\(^{4}\)\?+\?²(\?\?”+\?)=0 for large values of \?, Ann. of Math. (2) 52 (1950), 350 – 361. · Zbl 0038.24602
[5] R. L. Evans, Bull. Amer. Math. Soc. Abstract 56-1-48 and University of Minnesota thesis, April 1951.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.